# SDR AALA20050068

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Bent
- Location: Battery Pack
- Component: Batery Pack
- Component part number: BPS73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - EMERGENCY EXIT LIGHTS AT SEAT 40HJ INOPERATIVE.  FOUND BENT PIN ON BATTERY PACK M734.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS AT SEAT 40HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
